Processus de Galton-Watson
Séminaire de probabilités de Strasbourg, Tome 7 (1973), pp. 122-135.
@article{SPS_1973__7__122_0,
     author = {Khalili-Fran\c{c}on, Elisabeth},
     title = {Processus de {Galton-Watson}},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {122--135},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {7},
     year = {1973},
     zbl = {0278.60056},
     mrnumber = {370804},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1973__7__122_0/}
}
TY  - JOUR
AU  - Khalili-Françon, Elisabeth
TI  - Processus de Galton-Watson
JO  - Séminaire de probabilités de Strasbourg
PY  - 1973
DA  - 1973///
SP  - 122
EP  - 135
VL  - 7
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1973__7__122_0/
UR  - https://zbmath.org/?q=an%3A0278.60056
UR  - https://www.ams.org/mathscinet-getitem?mr=370804
LA  - fr
ID  - SPS_1973__7__122_0
ER  - 
Khalili-Françon, Elisabeth. Processus de Galton-Watson. Séminaire de probabilités de Strasbourg, Tome 7 (1973), pp. 122-135. http://www.numdam.org/item/SPS_1973__7__122_0/

[1] Darling D.A. The Galton-Watson process with infinite mean, J. Appl. Prob.7 (1970), 455-456. | MR 267648 | Zbl 0201.19302

[2] Harris T.E. The theory of branching processes, Springer Verlag, Berlin 1963. | MR 163361 | Zbl 0117.13002

[3] Heathcote C.R. A branching process allowing immigration, J. Roy Statist. Soc. Ser B 27 (1965), 138-143. | MR 193680 | Zbl 0139.13902

Corrections and comments on the paper "A branching process allowing immigration", J. Roy. Statist. Soc. Ser B 28 (1966),213-217. | MR 193681 | Zbl 0139.13902

[4] Heathcote C.R., Seneta E., Vere-Jones D.A refinement of two theorems in the theory of branching processes, Theor. Prob. Applic. 12 (1967), 297-301. | MR 217889 | Zbl 0185.44902

[5] Heyde C.C. Extension of a result of Seneta for the supercritical Galton-Watson process, Ann. Math. Statist.41 (1970), 739-742. | MR 254929 | Zbl 0195.19201

[6] Joffe A. On the Galton-Watson branching processes with mean less than one, Ann. Math. Statist. 38 (1967), 264-266. | MR 205337 | Zbl 0153.20602

[7] Joffe A., Spitzer F. On multitype branching process with ρ ≤ 1 , J. Math. Anal. Appl. 19 (1967), 409-430. | MR 212895 | Zbl 0178.19504

[8] Kesten H. , Ney P., Spitzer F.The Galton-Watson process with mean one and finite variance, Theor. Prob. Applic.11 (1966), 513-540. | MR 207052 | Zbl 0158.35202

[9] Khalili-Françon E. Le processus de Galton-Watson : généralisation d'un théorème de Harris à tous les cas unitypiques ou multitypiques, Thèse de spécialité, Université de Strasbourg I, 1972 .

[10] Kiyoshi K., Watanabe S., Branching processes with immigration and related limit theorems, Theor. Prob. Applic. 16 (1971), 36-55. | MR 290475 | Zbl 0242.60034

[11] Lamperti J., Ney P. Conditioned branching processes and their limiting diffusions,Theor. Prob. Applic.13 (1968),128-139. | MR 228073 | Zbl 0253.60073

[12] Pakes A.G. On the critical Galton-Watson process with immigration, J. Austral. Math. Soc.12 (1971), 476-482. | MR 307370 | Zbl 0249.60045

[13] Pakes A.G. Some limit theorems for the total progeny of a branching process, Advances Appl. Prob.3(1971), 176-192. | MR 283892 | Zbl 0218.60075

[14] Quine M.P. The multitype Galton-Watson process with immigration, J. Appl. Probability 7 (1970), 411-422. | MR 876165 | Zbl 0201.19301

[15] Seneta E., Vere-Jones D. On quasi-stationary distributions in discrete time Markov chains with a denumerable infinity of states, J.Appl. Prob.3 (1966), 403-434. | MR 207047 | Zbl 0147.36603

[16] Seneta E. On recent theorems concerning the supercritical Galton-Watson process, Ann.Math. Stat. 39 (1968), 2098-2102. | MR 234530 | Zbl 0176.47603

[17] Seneta E. An explicit-limit theorem for the critical Galton-Watson process with immigration, J. Roy Statist. Soc. Ser B 32 (1970), 149-152. | MR 266320 | Zbl 0198.52002

[18] Yaglom M.A. Certain limit theorems of the theory of branching random processes, Reports of the Academy of Sciences of USSR 56 (1947), 795-798. | MR 22045 | Zbl 0041.45602